# SDR VJ9800287

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004ADO763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR PORTABLE EMERGENCY LIGHTS INOP.  REPLACED NICAD BATTERIES; OPS CHECKED GOOD IAW MM 33-50.
